# SDR CA130925007

- Difficulty date: September 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,988 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 106006169
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) MAGNETO INSTALLED DURING ACFT 100 HR INSPECTION.  ENGINE WAS FOUND TO BE RUNNING ROUGH DURING POST MAINTENANCE GROUND RUN.  MAGNETO REPLACED.
